Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Modular concomitant scales, with a fundamental system of formal covariants, modulo $ 3$, of the binary quadratic


Author: Oliver Edmunds Glenn
Journal: Trans. Amer. Math. Soc. 20 (1919), 154-168
MSC: Primary 11E16
DOI: https://doi.org/10.1090/S0002-9947-1919-1501118-8
MathSciNet review: 1501118
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E16

Retrieve articles in all journals with MSC: 11E16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1919-1501118-8
Article copyright: © Copyright 1919 American Mathematical Society